MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305916
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x1 rb needle pulled out of hub.Rcc received a complaint via email.Distribution is providing notification of the following product complaint, and we trust that you will take the appropriate corrective actions to resolve this issue.The information relevant to the complaint is as follows: o&m complaint record number(s): (b)(4) o&m product number- 0723305916 supplier product number: 305916 supplier product description: needle hypo saf 25ga quantity involved: 2bx lot# 5233985 sample available:y is investigation response requested: y.Customer reimbursement request is as follows: dc#: 78 o&m po# (b)(4) credit or replacement request: na.The details of the reported complaint: (b)(4).Date of event: 1/05/2026 vaccine was given to patient, upon pulling needle out of arm (post admin) the needle detached from the hub/rest of device and was lodged in arm of patient.Needle was manually removed from pt's arm, intact.No harm was done to the patient.She was discharged home.Nurse called the patient later in the day, patient reported no unusual pain on redness at site.Was patient or end-user injured: n when was incident noticed: during use was incident discovered during direct patient care: y was any medical treatment required: n did customer file a report with health authority(ies): y.
 
Additional Manufacturer Narrative
Pr (b)(4).Supplemental mdr - needle pulled out of hub.Ninety samples were received in sealed blister packaging and underwent a visual inspection, during which no defects or imperfections were observed.Twenty samples were then randomly selected for cannula pull force testing, and the results were within the acceptable range.Based on the investigation and analysis of the samples, the reported symptom could not be confirmed.A device history record review was completed for material number 305916, lot 5233985.All in process and final visual inspections were performed as required, and no quality notifications related to the reported condition were identified.The lot met acceptance criteria per the inspection control plan, was approved for shipment, and is in compliance with applicable product specifications.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24210916
Report Number1213809-2026-00038
Device Sequence Number5495131
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164(10)5233985
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305916
Device Lot Number5233985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown